Publication
Title
Symplectic involutions, quadratic pairs and function fields of conics
Author
Abstract
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 2017
ISSN
0022-4049
Volume/pages
221:8(2017), p. 1966-1980
ISI
000398751400006
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 12.06.2017
Last edited 15.10.2018
To cite this reference